Change search
ReferencesLink to record
Permanent link

Direct link
The heterogeneous multiscale finite element method for elliptic homogenization problems in perforated domains
University of Münster, Germany.ORCID iD: 0000-0002-6432-5504
University of Münster, Germany.
2009 (English)In: Numerische Mathematik, ISSN 0029-599X, E-ISSN 0945-3245, Vol. 113, no 4, 601-629 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer Publishing Company, 2009. Vol. 113, no 4, 601-629 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-178797DOI: 10.1007/s00211-009-0244-4OAI: oai:DiVA.org:kth-178797DiVA: diva2:890146
Note

QC 20160118

Available from: 2015-12-30 Created: 2015-12-08 Last updated: 2016-01-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Henning, Patrick
In the same journal
Numerische Mathematik
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link